# SDR SWAA022564

- Difficulty date: October 26, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 39,438 hours, 39,485 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6545871
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD CARGO DOOR LOWER FRAME AND T-CHORD CRACKED.  REPAIRED DOOR PER SRM AND CCO.
